# SDR P5CA0401080

- Difficulty date: April 27, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 86,030 hours, 18,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT INSPECTION, FOUND FAIRING OVER RIGHT WING ROOT OPEN AND FOUND WEB PANEL DAMAGED.  ACCOMPLISHED REPAIR OF WEB PANEL PER SRM 51-40-02. SURROUNDING AREA CLEANED AND INSPECTED.  NO FURTHER DAMAGE.
